# SDR SWAA2020031642460

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 20,411 hours, 8,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUM FLOOR STRAPS POSITIONS 30 ABC & 30 DEF NOT ILLUMINATE WITH CABIN LIGHTS OFF        REMOVED AND REPLACED 2 EA PHOTOLUM FLOOR STRAPS POSITIONS 30 ABC & 30 DEF PER SIP OP CHECK GOOD "SI#1330406"
